# SDR SWAA2022021411532

- Difficulty date: April 2, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 50,457 hours, 31,351 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AC BAY HORIZONTAL BRACE ON FORWARD SIDE OF 663 CRACKED ON INBOARD END. / LOCATED AND DRILLED NEW STIFFNER PART # 111A1301-6 PER SRM 51-40-05-0G-0 AND BOEING DWG # 111A1001 ID:0153 REV.B; TO BE INSTALLED ON CUSTOMER CARD # N128945 92385U 04/11/18
